Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

my SGOT 41.10 and S.G.P.T 104.77 from last test in

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2011
Answered : 398 Questions
Question
my SGOT 41.10 and S.G.P.T 104.77 from last test in mid 2017,these values always high when i go for a blood test.
Another thing i have abnormal value for THYROID TSH 7.02.

Some time i have burning sensation after food in chest and stomach.. some time in between night also.
Sat, 10 Feb 2018 in Internal Doctor Category
 
 
Answered by Dr. Kampana 27 minutes later
Brief Answer:
Visit a gastroenterologist for a detailed examination

Detailed Answer:
Hi,

Thanks for your query.

Constant rise in SGOT and SGPT indicates that there is a chronic disease in your liver and you need to get a detailed examination and treatment or it can be due to sedentary lifestyle you may have fatty liver leading to high SGOT and SGPT.

High Thyroid TSH means you have thyroid deficiency and may have to start on treatment. Before that it is best to get a free T3 and T4 to be sure of the thyroid levels.

Healthy diet and regular exercises such as walking is a must, Drink plenty of water. Avoid smoking and alcohol if you do.

Burning sensation after food is due to acidity. You can take tab. rantac 20 mg twice daily half an hour before food for 2 weeks. Drink plenty of water and butter milk to reduce acidity.

I hope this answered you query.

With regards,
Above answer was peer-reviewed by
 
Follow-up: my SGOT 41.10 and S.G.P.T 104.77 from last test in 23 hours later
Thanks
 
 
Answered by Dr. Kampana 7 minutes later
Brief Answer:
Welcome.

Detailed Answer:
Hi,

You are welcome.

With regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor